# SDR DALA2022020800833

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 5,985 hours, 2,778 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8120 - DIV TO DTW DUE TO LOSS OF BOTH E/E EQUIP BAY SMOKE DETECTORS, EQUIP BAY SMOKE FAIL INDICATED. NNP REQUIRES LAND NEAREST SUITABLE. CORRECTIVE ACTION: INSPECTED AIRFLOW TUBING, REPLACED BOTH DETECTORS AND FIDEX. AIRCRAFT RTS. (LP# 6172412)
